# SDR DALA2017102407804

- Difficulty date: October 23, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN DENTED, 10 INCHES DOWN FROM TOP EDGE, AND 22 INCHES AFT OF FWD EDGE. OPEN
